MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL DELTAMAXX - CERECYTE MICROCOIL; NEUROVASCULAR EMBOLIZATION DEVICE

MEDOS INTERNATIONAL SARL DELTAMAXX - CERECYTE MICROCOIL; NEUROVASCULAR EMBOLIZATION DEVICE
Catalog Number CDX18083530
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/03/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional procode krd.(b)(4).Concomitant products: micro catheter (coiling support, hi-lex corporation); enpower cable (ecb00018200/p11482).The deltamaxx will not be returned, therefore, the root cause of the coils non-detachment cannot be determined.A review of the manufacturing documentation associated with this lot presented no issues during the manufacturing or inspection process that can be related to the reported complaint.Therefore, no corrective actions will be taken at this time.
 
Event or Problem Description
As reported by a healthcare professional, during coil embolization of an aneurysm at the splenic artery a deltamaxx coil failed to detach.The patient¿s vessels were not torturous and not calcified.The physician pressed the detachment button of the enpower cable but the coil could not be detached.It was confirmed the power light illuminated and during the detachment cycle the detachment light illuminated.The coil was replaced with a competitive coil, it is unknown if the enpower cable was exchanged.There were no damages noted on the coil prior to use or upon removal.The procedure was successfully completed without further issues.However, due to the event the procedure was delayed by 10 minutes.There were no patient injuries or complications reported.The complaint product was new and stored per labeling instructions.The procedure was conducted in accordance with the ifu and a constant flush was maintained at all times.No visible defect/damage was noted on the products prior to (and after) the event.The product has already been disposed and is not available for investigation as there was blood on the products.No further information is available.

Brand Name
DELTAMAXX - CERECYTE MICROCOIL
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel
SZ 
MDR Report Key6314281
Report Number2954740-2017-00026
Device Sequence Number19062303
Product Code HCG
UDI-Device Identifier10878528008597
UDI-Public(01)10878528008597(17)201130(10)C39458
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K120274
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 02/03/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2020
Device Catalogue NumberCDX18083530
Device Lot NumberC39458
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2017
Initial Report FDA Received Date02/09/2017
Patient Sequence Number1
Patient Age63 YR